Volume 27, 2021
Special issue in honor of Enrique Zuazua's 60th birthday
|Number of page(s)||41|
|Published online||26 July 2021|
A geometric condition for the uniform stability of linear magnetoelasticity
LAGA (UMR 7539), Université Sorbonne Paris Nord,
and Institut Universitaire de France.
* Corresponding author: firstname.lastname@example.org
Accepted: 12 June 2021
We give a necessary and sufficient condition, of geometrical type, for the uniform decay of energy of solutions of the linear system of magnetoelasticity in a bounded domain with smooth boundary. A Dirichlet-type boundary condition is assumed. Our strategy is to use microlocal defect measures to show suitable observability inequalities on high-frequency solutions of the Lamé system.
Mathematics Subject Classification: 74F15 / 35Q74 / 35M10 / 35L05
Key words: Magnetoelasticity / uniform stability / microlocal defect measure
© The authors. Published by EDP Sciences, SMAI 2021
This is an Open Access article distributed under the terms of the Creative Commons Attribution License (https://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.